# SDR PNSA970103

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9316F
- Make and model: Cessna 208
- Aircraft serial: 20800011
- Engine: Pwa PT6A114
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Component: Airesrch, 32448091
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

WHEN POWER WAS APPLIED TO TAXI, ENGINE WOULD START TO ACCELERATE AND THEN RETURN TO IDLE.
